Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 216, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 15, 2019, 10:38 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Dec 15, 2019, 8:12 PM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2019, 10:38 AM EST (15:38 UTC)
- In effect from
- Dec 15, 2019, 8:12 PM EST
- Expired
- Dec 20, 2019, 9:20 AM EST
- In force
- 5 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
278
WGUS42 KFFC 151538
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1038 AM EST Sun Dec 15 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC167-303-319-160537-
/O.NEW.KFFC.FL.W.0216.191216T0112Z-191218T1400Z/
/OCNG1.1.ER.191216T0112Z.191217T0000Z.191218T0800Z.NO/
1038 AM EST Sun Dec 15 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From this evening until Wednesday morning.
* At 10 AM Sunday the stage was 15.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* River is expected to rise above flood stage by this evening and continue to
rise to near 18.9 feet by Monday evening. The river is then expected to fall
below flood stage by Wednesday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top of the
Old Balls Ferry Road boat ramp...just upstream and rightbank from the Georgia
Highway 57 bridge. Minor flooding of woodlands near the river occurs.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$16 follow-up statements
915
WGUS82 KFFC 160119
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
819 PM EST Sun Dec 15 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-161518-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191218T0100Z/
/OCNG1.1.ER.191216T0800Z.191217T0000Z.191217T1900Z.NO/
819 PM EST Sun Dec 15 2019
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* From late tonight until Tuesday evening.
* At 8 PM Sunday the stage was 16.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late tonight and continue
to rise to near 18 feet by Monday evening. The river will fall
below flood stage by Tuesday evening.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$484
WGUS82 KFFC 160942
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
442 AM EST Mon Dec 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Ogeechee River near Grange affecting Jefferson and Washington
Counties
GAC167-303-319-162341-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191218T0100Z/
/OCNG1.1.ER.191216T0954Z.191217T0000Z.191217T1900Z.NO/
442 AM EST Mon Dec 16 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From early this morning until Tuesday evening.
* At 4AM Monday the stage was 16.8 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage this morning and
continue to rise to near 18.0 feet by this evening.The river will
fall below flood stage by tomorrow early afternoon.
* At 18.0 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC163-303-162341-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/GRGG1.1.ER.191216T0012Z.191216T0600Z.000000T0000Z.UU/
442 AM EST Mon Dec 16 2019
The Flood Warning continues for
The Ogeechee River near Grange.
* Until further notice.
* At 4AM Monday the stage was 18.1 feet...steady.
* Minor flooding is occurring and will continue.
* Flood stage is 18.0 feet.
* At 18.0 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Georgia Highway 88.
The water level will cover around three fourths of the Sandy Ford
Public Boat Ramp.
&&
LAT...LON 3315 8279 3321 8270 3308 8257 3303 8239
3294 8243 3300 8263
$$622
WGUS82 KFFC 161326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
826 AM EST Mon Dec 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-170326-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191218T0100Z/
/OCNG1.1.ER.191216T1026Z.191217T0000Z.191217T1900Z.NO/
826 AM EST Mon Dec 16 2019
The Flood Warning continues for
The Oconee River near Oconee.
* Until Tuesday evening.
* At 8 AM Monday the stage was 17.3 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue rising to near 18 feet by this evening.
The river will fall below flood stage early Tuesday afternoon.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$107
WGUS82 KFFC 161927
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
227 PM EST Mon Dec 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-170927-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191217T1715Z/
/OCNG1.1.ER.191216T1026Z.191217T0000Z.191217T1115Z.NO/
227 PM EST Mon Dec 16 2019
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Tuesday afternoon.
* At 2 PM Monday the stage was 17.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue rising to near 18.1 feet by this evening.
The river will fall below flood stage Tuesday morning.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$031
WGUS82 KFFC 170143
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
843 PM EST Mon Dec 16 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-171543-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191218T1545Z/
/OCNG1.1.ER.191216T1026Z.191217T1200Z.191218T0945Z.NO/
843 PM EST Mon Dec 16 2019
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* At 8 PM Monday the stage was 18.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue rising to near 18.9 feet by tomorrow
morning. The river will fall below flood stage Wednesday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$653
WGUS82 KFFC 171007
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
507 AM EST Tue Dec 17 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-180007-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191218T1545Z/
/OCNG1.1.ER.191216T1026Z.191217T1200Z.191218T0945Z.NO/
507 AM EST Tue Dec 17 2019
The Flood Warning continues for
The Oconee River near Oconee.
* Until Wednesday morning.
* At 4AM Tuesday the stage was 18.4 feet...and
steady.
* Minor flooding will continue.
* Flood stage is 17.0 feet.
* The river will continue rising to near 18.9 feet by late this morning.
The river will fall below flood stage early tomorrow.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$413
WGUS82 KFFC 171454
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
954 AM EST Tue Dec 17 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC083-TNC065-180454-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-191218T0734Z/
/ENGG1.1.ER.191217T1234Z.191217T1800Z.191218T0134Z.UU/
954 AM EST Tue Dec 17 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Lookout Creek near New England.
* Until late tonight.
* At 9AM Tuesday the stage was 12.8 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 14.0 feet by this afternoon.
The river will fall below flood stage this evening.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC167-303-319-180454-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191218T1245Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191218T0645Z.NO/
954 AM EST Tue Dec 17 2019
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Wednesday morning.
* At 9AM Tuesday the stage was 18.1 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$216
WGUS82 KFFC 180213
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
913 PM EST Tue Dec 17 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-181612-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191221T2324Z/
/OCNG1.1.ER.191216T1026Z.191220T1800Z.191221T1724Z.NO/
913 PM EST Tue Dec 17 2019
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Saturday evening.
* At 845 PM Tuesday the stage was 17.5 feet...and
slowly falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 17 feet.
* The river will slowly fall to near or slightly below Minor flood level
at 17 feet by Wednesday morning. The river will then rise above Minor flood level by midday Thursday, and continue rising to near 19.4 feet later Friday. The river will fall back below Minor flood level by later Saturday.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$308
WGUS82 KFFC 181041
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
541 AM EST Wed Dec 18 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC313-190039-
/O.CON.KFFC.FL.W.0219.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.191217T1356Z.191217T2045Z.000000T0000Z.UU/
541 AM EST Wed Dec 18 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 5AM Wednesday the stage was 16.4 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC167-303-319-190039-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191221T2324Z/
/OCNG1.1.ER.191216T1026Z.191220T1800Z.191221T1724Z.NO/
541 AM EST Wed Dec 18 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From tomorrow early afternoon until Saturday evening.
* At 5AM Wednesday the stage was 16.9 feet...and
steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
continue to rise to near 19.4 feet by Friday evening.The river will
fall below flood stage by Saturday early afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$071
WGUS82 KFFC 181414
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
914 AM EST Wed Dec 18 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-190414-
/O.CON.KFFC.FL.W.0219.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.191217T1356Z.191217T2045Z.000000T0000Z.UU/
914 AM EST Wed Dec 18 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 8AM Wednesday the stage was 16.4 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC167-303-319-190414-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191221T0730Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191221T0130Z.NO/
914 AM EST Wed Dec 18 2019
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Oconee River near Oconee.
* From tomorrow morning until late Friday night.
* At 8AM Wednesday the stage was 16.8 feet...and
nearly steady but is expected to start rising again overnight.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 18.1 feet by early Friday morning.The river will
fall below flood stage by Friday evening.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$827
WGUS82 KFFC 190057
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
757 PM EST Wed Dec 18 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-191456-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191220T2300Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1700Z.NO/
757 PM EST Wed Dec 18 2019
The Flood Warning continues for
The Oconee River near Oconee.
* From Thursday morning until Friday evening.
* At 7 PM Wednesday the stage was 16.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Thursday morning and continue
to rise to near 18 feet by early Friday morning. The river will
fall below flood stage by early Friday afternoon.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$425
WGUS82 KFFC 191025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
525 AM EST Thu Dec 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-200025-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191220T2300Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1700Z.NO/
525 AM EST Thu Dec 19 2019
The Flood Warning continues for
The Oconee River near Oconee.
* Until Friday evening.
* At 5AM Thursday the stage was 17.1 feet...and
slowly rising.
* Minor flooding is occurring and expected to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 18 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow early
afternoon.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$634
WGUS82 KFFC 191449
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 AM EST Thu Dec 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-200448-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191221T0000Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1800Z.NO/
948 AM EST Thu Dec 19 2019
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Friday evening.
* At 9AM Thursday the stage was 17.2 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 18.1 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow early
afternoon.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$639
WGUS82 KFFC 200131
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
831 PM EST Thu Dec 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-201530-
/O.EXT.KFFC.FL.W.0216.000000T0000Z-191220T1930Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1330Z.NO/
831 PM EST Thu Dec 19 2019
he Flood Warning continues for
The Oconee River near Oconee.
* Until Friday afternoon.
* At 8 PM Thursday the stage was 17.3 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will fall below flood stage Friday morning.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$259
WGUS82 KFFC 200951
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
451 AM EST Fri Dec 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-201930-
/O.CON.KFFC.FL.W.0216.000000T0000Z-191220T1930Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1330Z.NO/
451 AM EST Fri Dec 20 2019
The Flood Warning continues for
The Oconee River near Oconee.
* Until this afternoon.
* At 4AM Friday the stage was 17.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* At 17.0 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$333
WGUS82 KFFC 201420
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
920 AM EST Fri Dec 20 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-201450-
/O.CAN.KFFC.FL.W.0216.000000T0000Z-191220T1930Z/
/OCNG1.1.ER.191216T1026Z.191217T0615Z.191220T1235Z.NO/
920 AM EST Fri Dec 20 2019
The Flood Warning is cancelled for
The Oconee River near Oconee.
* This takes effect immediately.
* Until this afternoon.
* At 9AM Friday the stage was 16.9 feet...and falling.
* Flood stage is 17 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 6:50 AM EST, 3 hours 48 minutes earlier.
Area forecast discussion, Dec 15, 6:50 AM EST, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 650 AM EST Sun Dec 15 2019 .PREV DISCUSSION... /Issued 358 AM EST Sun Dec 15 2019/ SHORT TERM /Today through Monday/... Current satellite loop shows mainly mid to high level clouds streaming across the area. Because of the very moist soils from yesterdays rains we are seeing some fog developing across the region this morning. Right now the fog is patchy but it is still developing and it is thick. May have to issue a dense fog advisory if it continues to grow over the next few hours. Any fog that develops will diminish after sunset. Looking at a warming trend in the short term with high temps getting up into the 60s to near 70 today and into the mid 70s Monday. This warming trend is mainly associated with the warm southerly flow setting up today and continuing through Monday afternoon. This flow is setting up ahead of developing system (now over the Central Plains) that will begin to push precip into NW GA Monday evening. This southerly flow will also increase moisture over the area so increased cloud cover this afternoon and Monday can be expected. With the increased moisture, rising temps, and a frontal system moving in, Instability indices increase also. Could see some isolated thunderstorms Monday evening as the system moves in but nothing severe expected. 01 LONG TERM /Monday Night through Saturday/... An active start is on tap for the long-term forecast period as the next storm system moves affects the area. As a surface low lifts northeast across the Tennessee Valley Monday night into Tuesday morning, the trailing strong cold front will push into the forecast area. The risk for severe thunderstorms continues to be a concern during this time frame ahead of the front. While the best instability/shear overlap remains to our west during the day Monday (where SPC's Day 2 outlook has Enhanced and Slight risk outlook areas), abundant low-level wind shear and at least marginal instability will translate eastward into the forecast area by late Monday into Tuesday morning. Thus, the threat for damaging wind gusts as well as perhaps a brief spin-up tornado risk will need to be monitored during this time frame. For this reason, SPC currently includes much of the western portion of the CWA in a Marginal Risk on Day 2. Additionally, locally heavy rainfall totals will be possible, especially across north Georgia where localized totals could reach 2". The cold front will clear the area from west to east through the day Tuesday. Strong cold air advection behind the front will usher in a return to below normal temperatures by Wednesday morning with subfreezing temperatures likely for much of the area both Wednesday and Thursday mornings. Temperatures will moderate back to near normal from Thursday into Friday with dry weather likely to persist at least into Friday. By late Friday into Saturday, the next approaching upper trough appears to bring increasing rain chances, though models diverge on the evolution and timing of this system. RW && .AVIATION... 12Z Update... Not much change from the 12z discussion. Ceilings and VSBYS mainly VFR but there are some patchy areas of IFR reading across the state. Could see a few hours of MVFR ceilings just after Daybreak with things lifting back into the VFR range by 16-18z. Winds will stay out of the West to Southwest at 8kt or less today. VSBYs will be up and down this morning with some patchy fog across the area. VSBYs will get up into and stay in the VFR range shortly after sunrise. No precip expected. //ATL Confidence...12Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 60 44 65 58 / 5 10 10 80 Atlanta 60 48 66 59 / 5 20 20 90 Blairsville 57 44 59 52 / 5 30 30 100 Cartersville 59 49 67 53 / 5 30 30 100 Columbus 66 48 71 62 / 5 10 20 80 Gainesville 57 46 63 57 / 5 20 20 90 Macon 65 45 73 60 / 5 5 5 80 Rome 60 51 67 50 / 5 40 40 100 Peachtree City 63 47 68 59 / 5 10 20 90 Vidalia 66 47 76 61 / 0 5 5 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....RW AVIATION...01
Hazardous weather outlook, Dec 15, 4:02 AM EST, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 402 AM EST Sun Dec 15 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 402 AM EST Sun Dec 15 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. Areas of fog are possible this morning, primarily along and south of a Columbus to Macon line. Locally dense fog is possible, and visibilities could be reduced to less than 1/2 mile at times. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A storm system and associated cold front will increase the chance for rain and a few thunderstorms late Monday into Tuesday. A few storms could become strong to severe, especially west of I-75 Monday night. High winds and locally heavy rain are the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:50 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 19 hr |
| Dec 15, 12:31 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 13 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.